# SDR N6WA2012082201

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 8,080 hours, 5,317 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Dislodged
- Location: Escape Rope
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROPE EXIT PANELS WILL NOT STAY ON.  RESECURED EMERGENCY ROPE EXIT PANELS AS REQUIRED.  ACFT OK FOR SERVICE AT THIS TIME.
